MathSciNet Relay Station
MathSciNet bibliographic data
MR1680887 (2001a:65073) 65J20 (47J06 65H99)
Jin, Qi-Nian On the iteratively regularized Gauss-Newton method for solving nonlinear ill-posed problems. Math. Comp. 69 (2000), no. 232, 1603–1623.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement